Dial Direct:
+234 (0) 8099-22-9194
If you've got a question, compliment, complaint, careers enquiry, or just some feedback on our website, feel free to talk to us.
HEAD OFFICE: PharmGate Centre, Plot 44 Gana Street, Maitama, FCT, Abuja, Nigeria BRANCH: 44 Awolowo Avenue, Old Bodija Ibadan -Oyo State
₦4,500.00
Out of stock
Nurofen Standard 200mg Tablets – For easing mild to moderate Pain.
Nurofen Tablets and Nurofen Caplets are for the relief of:
Nurofen Tablets and Nurofen Caplets both contain ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).
NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature.
₦1,950.00
Mentholatum Deep Heat Patch is an effective non-medicinal alternative to the rub and spray. Can be placed directly onto the skin at the site of pain to provide soothing controlled heat for up to 8 hours. They are odourless and air activated upon opening. What is heat therapy and hot topical analgesic treatment? Applying heat […]
Learn More₦1,600.00
Transvasin Heat Rub provides rapid, effective warming relief from rheumatic and muscular pains, aches and strains. Transvasin heat rub should be massaged into the affected areas . The skin will warm and become reddened as Transvasin sets to work.
Learn More₦17,500.00
Active ingredients (in each caplet)
Acetaminophen 500 mg
Diphenhydramine HCl 25 mg
Purpose
Pain reliever
Nighttime sleep aid
Inactive ingredients
carnauba wax, crospovidone, FD&C blue no. 1 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide
₦2,500.00
Care+ Clove Oil is great to relieve the troubles of tooth ache. To target a pain prone area use Care and Clove Oil for instant, temporary relief. Features Relieves tooth ache Soothes tooth pain Temporary relief 10ml
Learn More₦4,900.00
These tablets contain 250 mg of naproxen. This medicine is used to treat period pain (also called menstrual pain or dysmenorrhoea). Naproxen belongs to a group of painkillers called Non-Steroidal Anti-inflammatory Drugs (also called NSAIDs). Other medicines in this group include ibuprofen and aspirin. Each white round coated tablet contains 250 mg of naproxen, which […]
Learn More₦8,950.00
Panadol ActiFast Compack are fast acting tablets containing the active ingredient Paracetamol 500 mg. The tablets are capsule shaped and are marked with a ‘P’ on one face. What do Panadol ActiFast Compack do? The tablets contain paracetamol which is an analgesic (pain reliever) and antipyretic (helps to reduce body temperature when you have a […]
Learn More